# SDR AUS20030009

- Difficulty date: January 3, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 12805978
- Condition: Corroded
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ACCUMULATOR LINE CONTAINED A SMALL CORROSION PINHOLE. LOSS OF HYDRAULIC FLUID.
